Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 473069, 10 pages
http://dx.doi.org/10.1155/2014/473069
Research Article

Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques

Department of Mathematics, Indian Institute of Technology, Roorkee, Uttarakhand 247 667, India

Received 26 February 2014; Accepted 13 May 2014; Published 1 July 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Satwanti Devi and A. Swaminathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let , denote the class of all normalized analytic functions in the unit disc such that for some with , and . Let , , denote the Pascu class of -convex functions given by the analytic condition which unifies the classes of starlike and convex functions. The aim of this paper is to find conditions on so that the integral transform of the form carry functions from into . As for the applications, for specific values of , it is found that several known integral operators carry functions from into . The results for a more generalized operator related to are also given.